# SDR SWAA2022030134714

- Difficulty date: January 26, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: L/H Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** L/H ELEVATOR BAY #5 CENTER BALANCE WEIGHT HAS PITTING AND CORROSION / REMOVED AND REPLACED 2EA FIXED LOWER BALANCE WEIGHTS ON L/H ELEVATOR BAY #5. IAW SRM 51-61-04-0G-0 5.(5) (A) TRHU (D). 59083U 01/28/19 FIGURE 4. SHEET 1 VIEW B-B. DRAWING: 183A6000 REV P. ID: 0020 ZONE 20DG THE FIXED LOWER BALANCE WEIGHTS WERE REPLACED WITH THE SOME WEIGHT IT DOESN'T AFFECT THE MOMENT. WEIGHT AND BALANCE NO RQUIRED. 59083U 01/28/19. WEIGHT OUT OF LIMIST DUE TO NO LIMITS IN AMM OR SRM. 59083U 01/28/19
